# SDR JU82007F00001

- Difficulty date: May 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N644KS
- Make and model: Piper PA-44-180
- Aircraft serial: 4496220
- Engine: Lyc O360*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 1908001
- Part serial: 0587
- Condition: Defective
- Location: Fuel System
- Part time: 7 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SELECTOR VALVE WAS REPLACED UNDER WARRANTY IN AIRCRAFT.  IMMEDIATELY AFTER INSTALLATION, FUEL SELECTOR FOUND TO OPERATE NORMALLY.  UPON THE ACCUMULATION OF 6.8 HRS, TIS, THE FUEL SELECTOR VALVE WAS FOUND TO STICK AT EACH DETENT, IE:  CROSSFEED, OFF, AND NORMAL POSITION.   THE STICKING WAS SO SEVERE, THAT EVEN THE FORCE OF (2) HANDS ON THE SELECTOR VALVE WOULD NOT MOVE THE VALVE OUT OF THE DETENT POSITION.  CAUSE OF PROBLEM IS UNKNOWN, HOWEVER, THIS POSES A SAFETY OF FLIGHT ISSUE DUE TO THE FACT THAT THE VALVE AT TIMES WOULD NOT MOVE OUT OF THE DETENT POSITION.  THIS COULD RESULT IN THE AC OPERATING WITH ONE ENGINE ONLY.  FUEL SELECTOR CABLE WAS INSPECTED FOR DEFECTS, HOWEVER, INTERNALLY THE VALVE WAS FOUND
